# SDR P5CA9700008

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Engine: Pwa JT9D7A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bracket
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT BRACKET FOR ENGINE BLEED AIR DUCT NR 1 ENGINE.  REPLACED BRACKET PER BOEING MAINTENANCE MANUAL 75-22-01.
